# SDR REXA2016080401516

- Difficulty date: August 4, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 21,490 hours, 14,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FWD ANGLE IS CORRODED.  REMOVED AND REPLACED THE FWD J ANGLE IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-10-001-001-A01,
51-42-22-001-001-A01, AND 51-77-00-00-001-A01.
